# SDR 2011FA0000030

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: General aviation
- Engine: Lyc LTS101750B1
- Engine time: 2,520 hours, 3,513 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 430203802
- Part serial: 970633103429
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE, PREVIOUSLY O/H BY THIS REPAIR STATION AT ENGINE TIME 2351 TSN IN NOV 2009. ENG WAS RETURNED FOR WARRANTY CLAIM OF IT "MAKING METAL".  UPON DISASSEMBLY OF THE ENG DISCOVERED THE PT RETENTION BEARING FOUND TO BE THE SOURCE OF METAL GENERATION.  DAMAGE SEEMS TO HAVE ORIGINATED FROM ONE OF THE 10 BALLS.  DAMAGED BALL IS GOUGED HEAVILY AND IT ALSO CAUSED MEDIUM TO HEAVY WEAR TO THE INNER/OUTER RACES AND BEARING CAGE. THIS PART HAS 168.5 HOURS SINCE O/H AND IT WAS INSTALLED DURING THE LAST SHOP VISIT IN NOV 2009.  THIS BEARING WAS REMOVED FROM ANOTHER ENGINE WITH SOME TIME IN SERVICE, SO THE TOTAL TSN IS GREATER THAN 168.5 HOURS.  INVESTIGATION IS ON-GOING AND THE RESULTS WILL BE DOCUMENTED IN THIS REPAIR STATION'S CORRECTIVE AND PREVENTIVE ACTION SYS.
